Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Vaginal problem

Starting 8 months ago I was first diagnosed with a yeast infection but then I started itching again so went back and got more diflucan. But then the diflucan was not helping the itch and burn still so went back and got told I had a bacterial infection took medicine for that but still felt the itch and burn after that... I am still suffering as the doctors cannot diagnose me or help me. Steroid cream just masks the discomfort. It burns, itches, sometimes stings.. Has anyone ever experienced this horrible situation ?? Or have any idea what it could be. My tests always end up negative for everything. And I've seen a specialist.
1 Responses
Avatar universal
I know this sounds crazy but could it be the body wash you bathe with or even the detergent you was your undergarments in? The chemicals can sometimes irritate the skin. I had that happen to me once with a particular brand. Ever since switching to free and clear detergents and sensitive body washes it's stopped. It could also be something in your diet like sugar in particular. I hope this points in the right direction.  
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.